# SDR SWAA090677

- Difficulty date: January 31, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 78,558 hours, 46,430 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6544548
- Condition: Ruptured
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY.  LOST A-HYD QUANTITY PASSING THROUGH 20,000FT ON CLIMBOUT.  FOLLOWED NORMAL FOM, QRH PROCEDURES.  A-SYSTEM PUMPS TURNED OFF BEFORE QUANTITY DEPLETED.  NO OTHER DISCREPANCY NOTED.  FOUND A-SYSTEM ELEVATOR PCU LINE TO BE RUPTURED.  REMOVED AND REPLACED LINE PER MM.
